# SDR USAA951121

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1136992
- Condition: Corrosion
- Location: Bs 328-344.17
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA IN 4 PLACES ON INTERCOSTAL BETWEEN BS 328 TO BS 344.17 AT LBL 10.  REPLACED INTERCOSTAL WITH NEW PART.  REPAIRED PER SRM 53-10-51.  LEVEL 1 CORROSION, CORROSION TASK NR C53-107-02.  (M)
